J. Austral. Math. Soc.  72 (2002), 395-408
Multipartitions, generalized Durfee squares and affine Lie algebra characters

Peter Bouwknegt
  Department of Physics and Mathematical Physics
  University of Adelaide
  Adelaide SA 5005

We give some higher dimensional analogues of the Durfee square formula and point out their relation to dissections of multipartitions. We apply the results to write certain affine Lie algebra characters in terms of Universal Chiral Partition Functions.
Download the article in PDF format (size 133 Kb)

TeXAdel Scientific Publishing ©  Australian MS